Kereső
Bejelentkezés
Kapcsolat
|
|
A Note on Stability for Maximal F-Free Graphs |
| Tartalom: | http://real.mtak.hu/140385/ |
|---|---|
| Archívum: | REAL |
| Gyűjtemény: |
Status = Published
Type = Article Subject = Q Science / természettudomány: QA Mathematics / matematika: QA166-QA166.245 Graphs theory / gráfelmélet |
| Cím: |
A Note on Stability for Maximal F-Free Graphs
|
| Létrehozó: |
Gerbner, Dániel
|
| Kiadó: |
Springer Japan KK
|
| Dátum: |
2021
|
| Téma: |
QA166-QA166.245 Graphs theory / gráfelmélet
|
| Nyelv: |
angol
|
| Típus: |
Article
PeerReviewed
info:eu-repo/semantics/article
|
| Formátum: |
text
|
| Azonosító: |
Gerbner, Dániel (2021) A Note on Stability for Maximal F-Free Graphs. GRAPHS AND COMBINATORICS, 37 (6). pp. 2571-2580. ISSN 0911-0119 (print)
|
| Kapcsolat: |
MTMT:32237529 DOI: 10.1007/s00373-021-02372-z
|
| Létrehozó: |
cc_by
|